Skip to Content

What can I do for excessive sweating while on the duragesic patch?

Responses (1)

justicedreamer 27 Jul 2010

hi neomia, my fiance has the exact same problems while being on duragesic, and while there isn't alot to do to help cure this side effect, I can tell you what He does, and if you aren't already doing this, maybe some of his methods will help you out a bit.
He changes his patch at night rather then during the day so that the worst of the sweating isn't done in the mid day heat, he also shaves the area he is placing the patch(the chest for him), and he makes certain to drink plenty to avoid dehydration. I use fabreeze on our bed daily due to his sweating, in order to keep the sheets and blankets smelling fresh, since washing the sheets daily really isn't an option... noone has the time to change the sheets every single day.
Anyother option I saw on television, and am saving up for is called a BEDFAN. It is this device that goes at the end of the bed and it blows air up under the sheets and covers all around you. In the informercial, they stated it would be great for women in menapause and such, and i don't see why it wouldn't work for him. I think it was somewhere around $80.00, which would be well worth it for some solid sleep without waking up soaked in my opinion. It may be something you want to google and check out.
Other then that, I'm not really sure there is a whole lot left to do except get used to it, as he says the winter time isn't any better.
Good luck,
Amy

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can labetolol cause excessive sweating?

Posted 3 Jul 2010 1 answer

Sweaty, nicotine patch?

Posted 28 Sep 2016 0 answers